MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN923910
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " an incident occurred on (b)(6) 2025 in our hospital's post anesthesia care unit.While inserting a catheter in the emergency room in response to haemorrhagic shock, a problem was encountered with the puncture needle.It appeared to be multi-perforated, making it impossible to draw blood.A second operator took over and changed the syringe, but with the same result.A third operator took over and changed the needle, which proved successful: they were able to draw blood and insert the catheter."there was a delay for the massive transfusion.The patient's current condition is reported as "deceased".Additional information was requested from the customer; however, further details have not been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).Additional information received from the customer indicates "the patient had an accident and arrived in serious condition.Even if the problem with the mac may have delayed her treatment slightly, it was not the cause of death." the customer returned an unopened, representative si-11142 kit for analysis.The kit was opened to analyze the contents within.Visual analysis did not reveal any defects or anomalies with the introducer needle.The needle was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user , "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe [ars] (where provided) into vein and aspirate." the returned needle was attached to the ars and was able to aspirate water as intended.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "some disinfectants used at catheter insertion site contain solvents which can weaken the catheter material.Alcohol , acetone, and polyethylene glycol can weaken the structure of polyurethane materials.These agents may also weaken the adhesive bond between catheter stabilization device and skin." the customer report of needle hub cracked was not confirmed by complaint investigation of the returned sample.An unused representative sample was returned, however, the device from the reported event was not returned.A device history record review was performed, and no relevant findings were identified.No damage or anomalies were observed with the introducer needle from the returned representative sample.Without the reported device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " an incident occurred on (b)(6) 2025 in our hospital's post anesthesia care unit.While inserting a catheter in the emergency room in response to haemorrhagic shock, a problem was encountered with the puncture needle.It appeared to be multi-perforated, making it impossible to draw blood.A second operator took over and changed the syringe, but with the same result.A third operator took over and changed the needle, which proved successful: they were able to draw blood and insert the catheter."there was a delay for the massive transfusion.The patient's current condition is reported as "deceased".Associated mdr numbers include: 3006425876-2025-00903 and 3006425876-2025-00904.

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23199789
Report Number3006425876-2025-00903
Device Sequence Number13046215
Product Code FOZ
UDI-Device Identifier00801902102898
UDI-Public(01)00801902102898(11)240422(17)280928(10)71F24D0734(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN923910
Device Catalogue NumberSI-11142
Device Lot Number71F24D0734
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown